# SDR CALA2024040800997

- Difficulty date: April 4, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N894UA
- Make and model: Airbus A319-132
- Aircraft serial: 2969
- Aircraft time: 46,920 hours, 28,158 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Coupling
- Part number: 62992560400
- Condition: Leaking
- Location: Eng#1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT WING LEAK DISPLAYED ON UPPER ECAM SCREEN.  MSG APPEARED AT CRUISE, 39K FEET. PILOT TURNED OFF ENG 1 BLEED PER QRH AND MESSAGE WENT AWAY. UNLOCK TO UPDATE INSPECTED FOR AIR LEAKS IN L WING LOOP AND DUCT SYSTEM. SEARCHED FOR LEAKS FROM APU CHECK VALVE TO WHEEL WELL, IN PACK BAY FWD AND CENTER, LT WING MANIFOLD, ABOVE ENG, OUTBOARD TO WING ANTI ICE VALVE AND RIBS 8-11. NO LEAK APPARENT. PER TSM TASK 36-22-00-810-801-A (AIR LEAK IN THE LEFT WING) PERFORMED LEACK CHECK OF ENGINE-BLEED AIR SUPPLY SYSTEM AND PACKS COMPONENTS WITH APU BLEED AIR REF: AMM 36-11-00-720-005 NO LEAKS FOUND ON WING DUCTS. COULD NOT DUPLICAT FAULT. FURTHER TROUBLESHOT MAINT MSG "L WING LOOP A" PER TSM 36-22-00-810-825-A STEP 4 (A) 1. IMPEDANCE 15KOHMS FOR LOOP A AND LOOP B. TROUBLESHOOTING REQUIRED. REQUEST MEL 3611A DDP FOLLOWED PLACARD INSTALLED  AIRCRAFT TO REPOSITION TO TPA FOR CORRECTIVE ACTION. NO LEAKS FOUND ON CHECKS BY ATLMM. APPROVED MEL 3611A FOR ENGINE 1 BLEED SYSTEM INOP. ORIGINAL DAYS LIMIT OF: 010 EXTENDED BY -008 NEW TIME REMAINING 000 REDUCED TIME LIMIT ON MEL AT MAINTENANCE CONTROLLER''S DISCRETION. MUST FIX BEFORE NEXT DEPARTURE. T/S IAW TSM 36-22-00-810-801-A CHECKED FOR LEAKS USING AQUOST
